# SDR CALA2015083194261

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DENT IN FUSELAGE WAS CUT OUT & A DOUBLER INSTALLED AT STATION 654.44 - 654.66 & STRINGER 34R - 35R.  REPAIR WAS ACCOMPLISHED IAW SRM 53-00-01 REPAIR 14 FIG 201 DETAIL 1.  THIS IS A CAT B REPAIR LOCATED IN ZONE A & WILL REQUIRE REPETITIVE INSPECTION IAW SRM 53-00-01 FIG 201 TBL V.  INSPECTION THRESHOLD IS 37500 C FROM ACFT DELIVERY, OR 6000C FROM TIME OF REPAIR, WHICHEVER COMES FIRST.
